Improved stability conditions for uncertain neutral-type systems with time-varying delays

Full text for this resource is not available from the Research Repository.

Ren, Y, Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Sun, G (2016) Improved stability conditions for uncertain neutral-type systems with time-varying delays. International Journal of Systems Science, 47 (8). 1982 - 1993. ISSN 0020-7721

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34619
DOI https://doi.org/10.1080/00207721.2015.1067337
Official URL http://www.tandfonline.com/doi/abs/10.1080/0020772...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov-Krasovskii; time delay; systems
Citations in Scopus 17 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login